Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Poor mental health, drank poison for killing insects, difficulty breathing. Prognosis?

Hello, my father in law is mentally crazy and had been to a hospital many times. My problem is that he drank some sort of poison which i am guessing is some sort of medicine used to spray on vegetables in order to kill insects and it seems that he is unable to breathe and he has a little chance of survival , what advice do you give me or what treatment/ medicine would be useful according to my problem
Asked On : Sun, 28 Oct 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Emergency Medicine Specialist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

I'm sorry to hear about your father-in-law's condition. Your father-in-law needs urgent medical attention for further evaluation and treatment of his medical condition. Once he becomes medically stable, then his mental health issues can be managed. So, please take him to a hospital immediately.

Wish you all the best.
Answered: Thu, 1 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor